# SDR DALA2018012900469

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 73,370 hours, 54,344 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Defective
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER GEAR DOWN ALL 4 ANTI-SKID MSGS ON DAP. GEAR UP MISSED APP ALL MSG BLANK. AFTER LANDING 2 OF 4 ANTI-SKID MSG REMAIN. AFTER POWER SWAP ALL MSG CLEARED. REMOVED AND REPLACED ANTI - SKID CONTROL BOX REF AMM 32-43. PREFORMED TEST, OPS CK NORMAL. JOB COMPLETE.
